Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The accuracy of difference approximations to plane Dirichlet problems with piecewise analytic boundary values


Author: Wolfgang R. Wasow
Journal: Quart. Appl. Math. 15 (1957), 53-63
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/qam/88800
MathSciNet review: 88800
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Gerschgorin, Fehlerabschätzung für das Differenzenverfahren zur Lösung partieller Differentialgleichungen, Z. angew. Math. Mech. 10, 373-382 (1930)
  • [2] W. H. McCrea and F. J. W. Whipple, Random paths in two and three dimensions, Proc. Roy. Soc. Edinburgh 60 (1940), 281–298. MR 0002733
  • [3] L. Lichtenstein, Neuere Entwicklungen der Potentialtheorie. Konforme Abbildung, Enzyk. der math. Wiss. II C 3, vol. 2, pt. 3, Bd. 1, 177-377, Leipzig (1918)
  • [4] R. Courant, K. Friedrichs, and H. Lewy, Über die partiellen Differenzengleichungen der mathematischen Physik, Math. Ann. 100 (1928), no. 1, 32–74 (German). MR 1512478, https://doi.org/10.1007/BF01448839
  • [5] Zeev Nehari, Conformal mapping, McGraw-Hill Book Co., Inc., New York, Toronto, London, 1952. MR 0045823

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/qam/88800
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society